MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-040-120-P6
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 08/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties; however the tip remaining in the anatomy and treatment appear to be related to the circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the patient underwent a procedure to treat a target lesion in the right external iliac into the common femoral artery.Pre-dilatation was performed and the supera stent delivery system was advanced into the patient anatomy.The supera stent was deployed and upon removal of the stent delivery system, it was noted that the tip remained in the patient anatomy.A non-abbott covered stent was used to trap the tip to the vessel wall in the right common femoral artery.The location of the separated tip was unknown.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5911157
Report Number2024168-2016-05771
Device Sequence Number10867983
Product Code NIP
UDI-Device Identifier08975370026283
UDI-Public(01)08975370026283(17)170228(10)5030261
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue NumberS-55-040-120-P6
Device Lot Number5030261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date08/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6 FRENCH ANSEL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight72